Open Access
2014 Harvesting Renewable Resources of Population with Size Structure and Diffusion
Qiang-Jun Xie, Ze-Rong He, Chun-Guo Zhang
Abstr. Appl. Anal. 2014(SI71): 1-9 (2014). DOI: 10.1155/2014/396420


The aim of this work is to explore the optimal exploitation way for a biological resources model incorporating individual’s size difference and spatial effects. The existence of a unique nonnegative solution to the state system is shown by means of Banach’s fixed point theorem, and the continuous dependence of the population density with the harvesting effort is given. The optimal harvesting strategy is established via normal cone and adjoint system technique. Some conditions are found to assure that there is only one optimal policy.


Download Citation

Qiang-Jun Xie. Ze-Rong He. Chun-Guo Zhang. "Harvesting Renewable Resources of Population with Size Structure and Diffusion." Abstr. Appl. Anal. 2014 (SI71) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022307
MathSciNet: MR3226191
Digital Object Identifier: 10.1155/2014/396420

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI71 • 2014
Back to Top